Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 638254, 12 pages
http://dx.doi.org/10.1155/2013/638254
Research Article

Local Lagrange Interpolations Using Bivariate Splines of Degree Seven on Triangulated Quadrangulations

School of Mathematical Sciences, Nanjing Normal University, Nanjing 210023, China

Received 6 September 2012; Revised 3 December 2012; Accepted 6 December 2012

Academic Editor: Josefa Linares-Perez

Copyright © 2013 Xuqiong Luo and Qikui Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuqiong Luo and Qikui Du, “Local Lagrange Interpolations Using Bivariate Splines of Degree Seven on Triangulated Quadrangulations,” Journal of Mathematics, vol. 2013, Article ID 638254, 12 pages, 2013. https://doi.org/10.1155/2013/638254.